# SDR SWAA2021081895077

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 293
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN FWD GALLEY DOOR (R1) BEAR STRAP BS-293.5 APPROXIMATELY 4' BELOW STR-8R ; / [01] STARED REMOVING FASTENERS AT BS 291.5 FRAME FOR SKIN AND BEARSTRAP REPAIR PER SRM 51-40-02; [02] VERIFIED; [03] REMOVED ALL FASTENERS IN THE REPAIR AREA AT BS291.5 FRAME FOR SKIN AND BEAR STRAP REPAIR IAW SRM 51-40-02-0G-0; [04] REMOVED DAMAGE IN FWD GALLEY DOOR (R1) BEAR STRAP BS293.5 APPROXIMATELY 4' BELOW STR 8R IN A 1.2'X.9' AREA IAW SRM 51-10-02-0G-0; [05] VERIFIED CORRECTIVE ACTIONS #3 AND #408] FABRICATED REPAIR PARTS -1 DOUBLER FROM 2024T3#0.100 LOT#1455889-1; -2 TRIPLER AND -7 FLAT SHIM FROM 2024T3#0.063 LOT#1457316-1; -4 FILLER FROM 2024T3#0.090 LOT#1459968-1 AND -6 TAPERED SHIM FROM 2024T3#0.160 LOT#1419195-1 IAW SRM 53-10-01-2R-6; [09] ACCOMPLISHED A 0.040 INSURANCE CUT IAW SRM 53-10-01-2R-6; [10] APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS AND THE BARE SURFACES AND CUT EDGE IAW SRM 53-10-01-2R-6 ITEM [20] INSTALLED ALL REPAIR PARTS IN FWD GALLEY DOOR (R1) BEAR STRAP AND SKIN BS293.5 IAW SRM 53-10-01-2R-6; [21] VERIFIED ITEM 20 REPAIR INSTALLATION; [22] DAMAGE REPAIRED PER EA 21-153-02100 (737-700 SRM 53-10-01-2R-6; REPAIR 6).
